MathSciNet Relay Station
MathSciNet bibliographic data
MR488212 (58 #7774) 60D05 (53C65)
Ambartzumian, R. V. On some topological invariants in integral geometry. Z. Wahrsch. Verw. Gebiete 44 (1978), no. 1, 57–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement